All Journal Entries Journals
Sort By:  

Wow im not crazy, or am? I guess it depends on your doctors culture

Mar 12, 2010 - 1 comments
Tags:

Doctor

,

crazy

,

am I

,

cultures

,

not?

,

wow

,

Thyroid

,

Thyroid Cancer



No one could explaine why my heart rate sky rocketed after my surgery, esepecialy because my first surgery went fine.  I asked many times if I could have had a surge of thyroid hormone let out during removal Thyroid storm (lack of better medical terms)  but was told oh no this dosnt happpen.  Well 4 weeks later and heart rate stll up and down shaky, feeling like im on speed the docs decide ok stop the rititalin( by the bay took ritailin for over a year never speed me up).  Next day I go to see the surgeoun I asked him about a Thyroid storm.  He assured me not a full blown one cuz chances are I wouldnt be here but yes he believes enough thyroid went out to keep me hyper mixed with the ritalin on going was a bad combo somewhat producing an effect of thyroid storm.  Well all make sense now that the hospital had put me on potassium and beta blockers, when my HR was 140 and not going down aolng with , fever, chills, and heart paplitations (but remember they were totally perplexed as to why this was happeing)  and was ready to send me home the next day with an elevated HR and abnormal EKG.  
Moral of todyas Journal it was nice to finally get some more answers.  Best part is my Surgeon said "hasnt any one explained what you would be going through these last couple weeks?"  "uhm no they havnt" doc says "well I guess its a cultural thing im fun loving like to talk, Latin ya no, cant blame other cultures they are smart just different"!  GUESS WHAT ONCE AGAIN IM NOT CRAZY!!!!!!!!!!!!!  Its all them insensitive doctors who just think its funny to have another pshycho patient.

Gotta love the DR.s

Mar 09, 2010 - 2 comments
Tags:

Thyroid

,

Anxiety

,

Heart

,

crazy

,

Doctor

,

meds

,

Dr



Well I ended up in Er again today.  Elevated heart rate and tremors, anxiety (so they say).  
Well turns out that what I suggested weeks ago and all 4 doctors so no way it would effect anything.  Well guess they finally agree its causing alot of my problems.  How nice of them to finally agree.  Only been to ER twice and not to mention how crazy out of wack my body has been for oh about 2-3 weeks.  They finally agree Ritalin and Thyroid meds with the combo of no thyroid are spinning me out of control.  Ghee this was one of my first questions "are you sure I should keep taking my Ritalin"  and " oh yes Mrs. Spitzke dont change that, it has nothing to do with this".  I asked this to every doctor I saw.  So now they get it, stopping cold turkey (not sure about that) but willing to try anything.  Lowering my dose of levothroxine to 100mg although I dont understand why my labs are higher from last week.   O.k I can accept the anxiety attacks because It was pretty hard to control when I was overmedicated.  I know this for sure tomorrow im finding a new Endo DR!

mayo

Mar 08, 2010 - 0 comments

1/26 partial thyroid ectomy Positive Papillary Carcinoma surgery done with Davincci Robot incision under arm not throat. 2/5 complete Thyroid removal this time post tachyardic after surgery with no conclusion presistent elevated heart rate since last surgery.  RAI 131 2/24 Good sam 100mci severe allergic reaction rash, Er 3/1, treated rash and elevated heart rate.  started levothyroine on 2/27 150 mcg.  lowered to 100mcg on 3/1 raised to 150mcg on 3/8.  I seem to be racing speed up since the surgery on 2/5, was this way prior to meds this way on meds and with dose changes, symptoms of racing heart, speed up feeling, tremors, shaky, seems to produce anxiety feelings, night and day sweets, dizzy spells, brain fog and confusion seem to be increasing.  Endo says expect to feel this way for 6 weeks.  
I have three different doctors who have been working on all these issues.  None of them agree they change each others perscriptions and I seem to be spiralling out of control.  I need one doctor or team who can help me.  Was looking for a second opinion on my situation.  
ADD dx over one year ago and take 30mg prozac and 40 mg ritalin daily.


fup hosp

Mar 02, 2010 - 0 comments

fup hosp change meds lower levox, .05, meds for ras and heart raate

Thyroid Disorder Tracker